# SDR DALA2020022401353

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-MLG WHEEL WELL PRESSURE DECK UPPER SURFACE AT STA961 BETWEEN RBL 88 AREA FOUND CORROSION .REF TO CPCP TASK :53-508-00 LOG-PAGE UPDATED THE CORROSION ON MLG WHEEL WELL PRESSURE DECK UPPER SURFACE AT STA961 BETWEEN RBL88 REMOVED AND REPAIRED AS PER PRI585126-14 REV O.THE PRI585126-14 REV O COMPAIRED AND COMPLIED WITH ER/A 585126 -14 REV ORIGINAL .ER/A SECTION II DAT DTE IS DUE AT OR BEFORE 30000 TOTAL FLIGHT CYCLES ON THE AIRCRAFT REFER THE LOG #1500666 ASSOCIATED ER/A 14-585126 ADDED FOR AC 1816 LOG-PAGE UPDATED (1501374)
